# SDR UALA2011052702586

- Difficulty date: May 27, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 33,758 hours, 13,579 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WATER LEAKING FROM CAPT WINDOW LOWER FWD CORNER.  FLOOR WET, AND WATER DRIPPING ON PROBE HEATER CONTROL BOXES LEFT SIDE OF FWD E&E COMPARTMENT.  REPLACED CAPT SLIDING WINDOW SEAL.
